Advertisement

Communications in Mathematical Physics

, Volume 215, Issue 2, pp 477–486 | Cite as

Quantum Ergodicity of Eisenstein Series for Arithmetic 3-Manifolds

  • Shin-ya Koyama

Abstract:

We prove the quantum ergodicity for Eisenstein series for PSL(2, O K ), where O K is the integer ring of an imaginary quadratic field K of class number one.

Keywords

Eisenstein Series Class Number Quadratic Field Imaginary Quadratic Field Quantum Ergodicity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Shin-ya Koyama
    • 1
  1. 1.Department of Mathematics, Keio University, 3 Hiyoshi, Kohoku, Yokohama 223-8522, Japan.¶E-mail: koyama@math.keio.ac.jpJP

Personalised recommendations